MathSciNet Relay Station
MathSciNet bibliographic data
MR442293 (56 #679) 32G15 (14H15)
Abikoff, William Degenerating families of Riemann surfaces. Ann. of Math. (2) 105 (1977), no. 1, 29–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement